# SDR 08FDEA03195

- Difficulty date: July 31, 2008
- Submitted: August 26, 2008
- Operation: Air carrier
- Aircraft: N664FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 768
- Aircraft time: 19,142 hours, 10,216 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: A5211122552020
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AVIONICS COMPARTMENT DOOR HINGE FRAME IS CRACKED THROUGH, DOOR 121B, RIGHT HINGE.  REMOVED AVIONICS COMPARTMENT DOOR TO FACILITATE THE REPAIR IAW AMM 52-41-14-4.  REPAIRED THE CRACKED ANGLE IAW SRM 51-41-14;  FIG 201.  REMOVED AND REPLACED BRAKE FORM SECTION P/N A5211074420100, PO NR 628155.1 IAW SRM 51-40-21.  REINSTALLED AVIONICS COMPARTMENT DOOR IAW AMM 52-41-14-4.  DOOR WARNING SYSTEM TEST "GOOD" REF AMM 52-41-14-5.
